# SDR DXTA200601725

- Difficulty date: November 12, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605295
- Aircraft time: 3,993 hours, 3,108 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Leaking
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING WHILE TAXIING TO RAMP, MASTER CAUTION ILLUMINATED ALONG WITH THE LO BRK PRESS/ANTI SKD INOP ANNUNCIATOR ILLUMINATION.  AFTER ACFT WAS PARKED/CHOCKED, CREW DISCOVERED BRAKE FLUID POURING DOWN FROM NOSE COMPARTMENT ONTO NOSE GEAR. ACCOMPLISHED SB. OPS CHECKED AND LEAK CHECKED WITH NO FAULTS FOUND. (NOTE: SB 560-32-32 IS REPLACEMENT OF THE BRAKE HYDRAULIC PACK FILTER BOWL.)
